# Kick-off Meeting for I.FAST-REX Resonant EXtraction improvement



# **Report of Contributions**

Welcome and introduction

Contribution ID: 1

Type: not specified

# Welcome and introduction

Monday, 8 February 2021 13:00 (5 minutes)

**Presenter:** FORCK, Peter (GSI Helmholtzzentrum für Schwerionenforschung GmbH(GSI)) **Session Classification:** Status and perspectiveat existing synchrotrons

Slow extraction at CERN

Contribution ID: 2

Type: not specified

#### Slow extraction at CERN

Monday, 8 February 2021 13:05 (25 minutes)

An overview talk reviewing our facilities, requirements and future requests. We'll also summarise R&D done recently and future improvements for our machines (as well as instrumentation) as well as collaboration plans and potential time for machine development time with beam.

Presenters:FRASER, Matthew (CERN);KAIN, Verena (CERN)Session Classification:Status and perspective existing synchrotrons

Kick-off Meeting  $\ldots \ /$  Report of Contributions

Slow extraction at CNAO

Contribution ID: 3

Type: not specified

# Slow extraction at CNAO

Monday, 8 February 2021 13:50 (45 minutes)

**Presenter:** PULLIA, Marco (Fondazione CNAO)

Slow extraction from GSI SIS18 an...

Contribution ID: 4

Type: not specified

#### Slow extraction from GSI SIS18 and SIS100

Monday, 8 February 2021 14:35 (20 minutes)

An overview of the current slow extraction mechanisms at SIS-18 and plans for SIS-100 will be discussed. The next steps towards improvements the improvement of micro-spill quality will be outlined.

**Presenter:** ONDREKA, David (GSI Helmholtzzentrum für Schwerionenforschung GmbH(GSI)) **Session Classification:** Status and perspectiveat existing synchrotrons

Recent microspill improvement ac ...

Contribution ID: 5

Type: not specified

#### **Recent microspill improvement activities at SIS18**

Monday, 8 February 2021 14:55 (20 minutes)

Outcome of experiments for micro-spill quality improvements in the past couple of year at SIS-18 will be discussed. Available instrumentation for bunched and un-bunched spill detection will be presented.

**Presenter:** SINGH, Rahul (GSI Helmholtzzentrum für Schwerionenforschung GmbH(GSI)) **Session Classification:** Status and perspectiveat existing synchrotrons

Slow extraction from HIT

Contribution ID: 6

Type: not specified

# Slow extraction from HIT

Monday, 8 February 2021 15:15 (30 minutes)

**Presenters:** PETERS, Andreas (Heidelberger Ionenstrahl-Therapiezentrum (HIT)); FELDMEIER, Eike (HIT)

Slow extraction from MedAustron

Contribution ID: 7

Type: not specified

#### **Slow extraction from MedAustron**

Monday, 8 February 2021 16:15 (30 minutes)

**Presenters:** PROKOPOVICH, Dale (MedAustron); KÜHTEUBL, Florian (MedAustron) **Session Classification:** Status and perspective at existing synchrotrons

Slow extraction from MIT

Contribution ID: 8

Type: not specified

# Slow extraction from MIT

Monday, 8 February 2021 16:45 (30 minutes)

**Presenters:** BLUMENSTEIN, Tobias (MIT); ZINK, Klemens (MIT) **Session Classification:** Status and perspective at existing synchrotrons

Discussion on requirements, achie ...

Contribution ID: 9

Type: not specified

# Discussion on requirements, achievments and challenges

*Monday, 8 February 2021 17:15 (45 minutes)* 

Plans and challanges for SEEIIST

Contribution ID: 10

Type: not specified

# Plans and challanges for SEEIIST

Tuesday, 9 February 2021 10:00 (30 minutes)

Presenter: SAPINSKI, Mariusz (CERN)

Session Classification: Future facilities and industrial contribution

Rf amplifier design and control, sli ...

Contribution ID: 11

Type: not specified

#### Rf amplifier design and control, slides at: https://prezi.com/view/0FN7RFaD4Polquxpqzln/

Tuesday, 9 February 2021 09:30 (30 minutes)

**Presenter:** BARTHEL, Matthias (Barthel HF-Technik) **Session Classification:** Future facilities and industrial contribution

Transformer development at Bergoz

Contribution ID: 12

Type: not specified

# **Transformer development at Bergoz**

Tuesday, 9 February 2021 09:00 (30 minutes)

Presenters: STULLE, Frank (Bergoz Instrumentation); TOUZAIN, Etienne (Bergoz Instruments)

Session Classification: Future facilities and industrial contribution

Discussion on first steps towards...

Contribution ID: 13

Type: not specified

# Discussion on first steps towards I.FAST-REX goals

*Tuesday, 9 February 2021 11:00 (1 hour)* 

Session Classification: Future facilities and industrial contribution

Recent improvements to SPS spill ...

Contribution ID: 14

Type: not specified

## **Recent improvements to SPS spill quality**

Monday, 8 February 2021 13:30 (20 minutes)

More specific technical talk on spill quality work, recent improvements and understanding, some operational aspects, simulation modelling of the transfer functions (from current to spill) and future ideas for R&D.

Presenter: VELOTTI, Francesco (CERN)